# SDR SIMA200721806

- Difficulty date: August 5, 2007
- Submitted: August 6, 2007
- Operation: Air carrier
- Aircraft: N523AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10152
- Aircraft time: 8,260 hours, 5,899 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 2013BR
- Part serial: B2274
- Condition: Failed
- Location: Emergency Lights
- Part time: 3,395 hours, 2,404 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ALL EMERGENCY LIGHTS INOPERATIVE.  REMOVED AND REPLACED ALL FOUR EMERGENCY POWER SUPPLIES IAW CRJ AMM 33-51-17.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
